# SDR SWAA2024060491007

- Difficulty date: May 29, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N8825Q
- Make and model: Boeing 737-8
- Aircraft serial: 67472
- Aircraft time: 4,750 hours, 2,693 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge
- Part number: 75A12074
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING RIG CHECK ON RUDDER CONTROL ROD. DISCOVERED CRACK IN LOWER RUDDER TRAILING EDGE HINGE PN175A1207-4 REF IPC 55-40-51 FIG ITEM 1 REF LOGPAGE 2520929 FOR ORIG. DISCREPANCY. YAW DAMP DUTCH ROLL PROBLEM. WHILE PERFORMING RIG CHECK ON RUDDER CONTROL ROD. DISCOVERED CRACK IN LOWER RUDDER TRAILING EDGE HINGE PN175A1207-4 REF IPC 55-40-51 FIG ITEM 1<[01] PERFORMED EA 24-155-01449;[02] VERIFIED PERFORMED EA 24-155-01449.
